MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SET, ADMIN, CADD, 130", EPID, SPIKE, 0.2 FLTR, YELLOW STRIPE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. SET, ADMIN, CADD, 130", EPID, SPIKE, 0.2 FLTR, YELLOW STRIPE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7339-24
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Underdose (2542)
Date of Event 01/31/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that a smiths medical administration set was implicated in a medication not being delivered to the patient.The patient was not getting comfortable.It was discovered that no medication was being delivered by viewing the medication contained despite the pump indicating medication was being delivered.There were no adverse events reported due to this event.
 
Additional Manufacturer Narrative
Returned device was received in excellent physical condition.No evidence of reported problem in event log was found.During the evaluation of the device, analysts were unable to duplicate the reported issue.The bottom case was found to have a loose screw which was promptly tightened.Otherwise, no fault was found with the system.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
SET, ADMIN, CADD, 130", EPID, SPIKE, 0.2 FLTR, YELLOW STRIPE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis, mn
MDR Report Key9908429
Report Number3012307300-2020-02430
Device Sequence Number644222
Product Code FPA
UDI-Device Identifier10610586027307
UDI-Public10610586027307
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/07/2024
Device Model Number21-7339-24
Device Lot Number3882432
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer04/19/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1